Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

153 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have a pigmentation problem between legs.

Hi doctorI am 26th years old i have a problem like i am getting married within 2 months but due to hyperpigmentation skin between my legs got dark and brown spots it looks dirty i consulted with dermatologist she suggested me to use depiwhite and candid B cream so using this would it remove or lighten dark skin please suggest me some solution
Mon, 3 Oct 2011
Report Abuse
Question is related to
Diseases and Conditions ,  
General & Family Physician 's  Response
Hi,
From prescription of dermatologist it appears that you have got fungal infection.
I think if it is fungal infection then go for anti fungal tablets for one month which will give you relief earlier.You ask to your dermatologist and take advise.
You can also apply anti fungal powder.
Do not wear undergarment during night and use cotton garments and under garment.
Use glycerin soap to keep your that part smooth.
I find this answer helpful
Dermatologist Dr. Gaurang Krishna's  Response
Hello
Is it just blackness or does it itch also? If it is not itchy, there is no pint using Candid B.
Depiwhite is a good medication for the blackness..but it has to be used only for about a month on the folds.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have bruises and brown color pigmentation in my lower legs that sometimes are itchy, they look ugly and I can not wear short dresses. I went for a dermatologist consultation and said it s the side effect of me taking a long term therapy of warfarin. is there some ways to remove them or lessen the unsightly seen legs.

doctor1 MD

What might cause the skin of the calves and shins to feel almost sun burnt without any sun exposure. There is also discoloration - some brownish, some reddish but definitely not a burn. It kind of feels a little lumpy and hard to the touch - both lower legs

doctor1 MD

I got burn because of bullet silencer 10 months ago! The skin was so badly burned tat i needed to remove the upper layer n it literally felt as if i was removing a layer of plastic ! New skin appeared within a month! N gradually it was healed! But the skin tone is no more the same! Big black circled mark still stays on my leg! Wat shud i do to lighten it! Or vanish it completly.

Recent questions on  Fungal infection

doctor1 MD

hi, my father is suffering from fungal infection, mucor mycosis, he has gone under nasal endoscopic surgery followed by amphotericin b therepy for 6 weeks. but still the fungas has grown at left orbit...dr suggested to remove the left eye... will it work? or what are the chances that the fungal infection will occure again?

doctor1 MD

Had surgery on right long finger @ dip joint to reduce osteoarthritis pain. Earlier procedure on left index finger was successful (bones fused). This time bones did not fuse so a bone graft was done. Follow-up x-ray showed bone was a casualty of infection. At no time was the infection visible or painful. Third procedure was done to take out pins, debride area, and take samples for culturing. Results showed staph (not mrsa) infection and fungal infection. Immediately went on fuconazole by mouth and cefazolin infusion. Infections are gone but so is the pin that supported tip of finger. Tip of finger is unstable and requires a splint most of the time. On three-week hiatus. What are options aside from amputation?

doctor1 MD

I am having blurred vision, which sometimes starts to tunnel with outlining streaks. I have headaches in the back of my lower head, I feel as though I just got off a marry-go-round, or doped up, or drunk. Then there is a feeling of a low voltage shock in my head and everything moves side ways. I also and have a cough that is productive and a discharge with intense itching. The palm of my hands and finger itch and I claw them raw during the night. I think the all of these are intermingled some how. Is there a fungal infection that would cause all of these? Or is my head problems something else completely? I am really tired of feeling dizzy. I also seem to be sleeping more--but it seems the only way to couping with the being dizzy. Thanks!!!

doctor1 MD

Hi..I got slight eruptions on the ring of my penis glans...The glans is now wrinkled and does not give a healthy look...There is no itching or pain or inflammation...The shaft of the penis turns red randomly sometimes...A doctor diagnosed it as fungal infection and I am applying antifungal cream to it but its not helping out.

doctor1 MD

My daughter is overseas and has asked about a rash she has developed: First one, now two, salmon-colored slightly raised patches of approximately 2 and 3 centimeters, respectively. One is just anterior to her left axilla, the other is on her...

doctor1 MD

My ESR Test Result: 30mm/hr in 1st hour and 2nd hour 60mm/hr why it’s come like can you please explain. Last 2 weeks on word i ma getting itching .what the reason The doctor has started working on your question. Once the doctor submits the answer,...

doctor1 MD

Hi Doctor, The inner skin of my thighs are becoming black and with small hard pimples . Please advise some medications as one of the pimple is paining and during itching has got open as well